RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


JHEP, 2015, Issue 5, 086, 43 pages (Mi jhep3)  

This article is cited in 2 scientific papers (total in 2 papers)

Supersymmetric quantum spin chains and classical integrable systems

Zengo Tsuboia, Anton Zabrodinbcd, Andrei Zotovbe

a Department of Mathematics and Statistics, The University of Melbourne, Royal Parade, Parkville, Victoria, 3010, Australia
b ITEP, 25 B.Cheremushkinskaya, Moscow, 117218, Russia
c Institute of Biochemical Physics RAS, 4 Kosygina st., Moscow, 119334, Russia
d Laboratory of Mathematical Physics, National Research University Higher School of Economics, 20 Myasnitskaya Ulitsa, Moscow, 101000, Russia
e Steklov Mathematical Institute RAS, 8 Gubkina str., Moscow, 119991, Russia

Funding Agency Grant Number
Australian Research Council
Russian Foundation for Basic Research 14-02-00627
12-02-91052-CNRS
14-01-90405-Ukr
14-01-00860
15-51-52031-NNSa
Ministry of Education and Science of the Russian Federation Nsh-1500.2014.2
5-100
Dynasty Foundation
Russian Academy of Sciences - Federal Agency for Scientific Organizations Ï-19
The work of Z. Tsuboi is supported by the Australian Research Council. The work of A. Zabrodin is supported in part by RFBR grants 14-02-00627, 12-02-91052-CNRS, 14-01-90405-Ukr and by grant Nsh-1500.2014.2 for support of scientific schools. The financial support from the Government of the Russian Federation within the framework of the implementation of the 5-100 Programme Roadmap of the National Research University Higher School of Economics is acknowledged. The work of A. Zotov is supported in part by RFBR grants 14-01-00860, 15-51-52031-NNSa, by the D. Zimin's fund "Dynasty" and by the Program of RAS "Basic Problems of the Nonlinear Dynamics in Mathematical and Physical Sciences" 19.


DOI: https://doi.org/10.1007/JHEP05(2015)086


Bibliographic databases:

ArXiv: 1412.2586
Document Type: Article
Received: 15.12.2014
Accepted:26.04.2015
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/jhep3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. G. Pusztai, “On the classical $r$-matrix structure of the rational $BC_n$ Ruijsenaars-Schneider-van Diejen system”, Nuclear Phys. B, 900 (2015), 115–146  crossref  mathscinet  isi  scopus
    2. M. Beketov, A. Liashyk, A. Zabrodin, A. Zotov, “Trigonometric version of quantum–classical duality in integrable systems”, Nuclear Phys. B, 903 (2016), 150–163 , arXiv: 1510.07509  mathnet  crossref  mathscinet  zmath  adsnasa  isi  scopus
  • Number of views:
    This page:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019